News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Gynecology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Gynecology Answers List

Forum Name: Gynecology

Question: Spotting a week early? Implantation bleeding?


 visva20 - Wed Jan 28, 2009 1:21 pm

Hi, I'm 23 years old. January 25th I started to spot very lightly. It is now January 28th and I am still bleeding. The other day it was enough to leave a mark on a pad (sorry for too much information) but sometimes it is only when whiping. very little cramping one day. My last period start was January 6th. I usually have 4-5 day periods. I am currently on the pill Lutera for almost 6 months now. My cycle goes from every 26 days to 30 to 31. I feel as if I shouldn't of been expecting my period til end of this week. It is very out of whack even on the pill. I do exercise a lot and lift weights. Light weights! not heavy! I wouldn't say I am stressed my graduate semester just started last week. I have googled and read many articles. I do not think this is implantation bleeding but I am not sure of course. Any suggestions? I'm really scared to be honest. Should I be worried? I know spotting is normal on the pill but it has never been this early for me. Besides this I also have a heavy chest pain that hurts when I sneeze and I feel it. Maybe I pulled a muscle or maybe it is something else. I just am very scared. Thank you.
 Debbie Miller, RN - Thu Jan 29, 2009 5:51 pm

User avatar Hello,
The pill is a very effective method of birth control when used properly - not 100% but almost. Because of this my inclination is that you would probably not be pregnant. Many factors can affect your cycle - those you have mentioned, and the pill itself. I really don't think this is a serious concern. I would suggest waiting out the next couple of months to see if you get a more regular and predictable cycle. If you continue to have breakthrough bleeding, you may need to try a different pill formulation.

Best wishes.

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here